# SDR DALA2020031001779

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 82,290 hours, 36,328 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Air Data Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 - GEAR - DUE TO THE LOSS OF ADIRU-1 & 3. ADIRU-3 WAS ON MEL AND ADIRU-1 FAILED EN ROUTE. ALTERNATE LANDING GEAR EXTENSION WAS CARRIED OUT AND THE SHIP WAS TOWED TO THE GATE DUE TO THE LOSS OF NOSE GEAR STEERING. CORRECTIVE ACTION - REPLACED AIR DATA MODULE ADM-4 (19FP4) - RT STATIC PRESSURE
